# SDR AALA201902049002

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 15,575 hours, 4,495 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR EMERGENCY OPERATING CYLINDER PRESSURE WAS LOW,  1350 PSI, TEMP 72 F.  SERVICED THE CYLINDER IAW AMM 52-10-00.
